# SDR USAA990860

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48026
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Subfloor
- Condition: Corrosion
- Location: Bs 155
- Part time: 48,741 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1/C4 CHECK, FOUND EXTENSIVE CORROSION OF SUB FLOOR AT STATION 155 AREA BY EPC.  INSTALLED DOUBLER PER SRM 53-01 FIG 4.  (M)
